At one week post injection, you may still be swollen.
At one week post injection, you may still be swollen. Lip injections are particularly prone to swelling, and that swelling may be uneven and lumpy. If after two weeks you are still unhappy with your result, visit your injector again for a follow-up. You can have the product removed with hyaluronidase if needed.
Restylane in lips
It appears that your lips are still swollen. It is best to wait another week to ten days to allow for the swelling to subside. If at that point there is still too much Restylane for your liking you can return to your injector and have hylaronidaise injected to dissolve some of the filler.
Restylane - Lumps In My Lips?
Thank you for your question. I'm sorry to hear you are unhappy with your results. Massaging the lumps should smooth them out. If you are still unhappy, hyaluronidase can be injected to dissolve the filler. Hope this helps.
Irregular restylane injections
I would massage the lumpy areas as this will often help to smooth out the product. Your other alternative would be to dissolve away the product with hyaluronidase but I would do that first over the next several weeks as you still get the advantage of the correction.
Restylane in the lip
Thank you for your Q and the pictures.
After 2 weeks, when soft tissue swelling resolves, uneven product or lumpiness can be dissoluted with Vitrase injections.
Restylane and the lips
It appears that your lips are still swollen from the injections. I would wait one more week to assess the results before considering Vitrase to dissolve the product. Please consult an expert for the best cosmetic results. Best, Dr. Green
Hold off judgement on lip fillers for at least a week
Swelling after lip fillers begins to worsen about 4-5 hours after the procedure with a peak the next day. Make sure to apply cold compresses to the area to lessen swelling. Some patients wrongly associate this swelling for the volume of the filler. It is important when considering lip fillers to plan for the eventual swelling. Thankfully, with hyaluronic acid fillers, filler that is ill placed or asymmetric can be dissolved quite quickly with hyaluronidase.
Restylane for Lip Augmentation
Thank you for your question and photos. Filler placed in the lips can still look swollen a week out. I would wait another week and at this point, most of the swelling should have subsided. After another week, it would be a good time to reassess the area to see if you are still unhappy with the results. Luckily, this type of filler can be dissolved easily. I hope this helps and best wishes to you.
Restylane in the lip
There is always swelling after injection of material into the lips and it can last a week or 2 so just wait and see what it really looks like when the swelling goes away and then see what you might want
Hyaluronidase Dissolves Unwanted Hyaluronic Acid Filler Results
As a rule, some degree of swelling following injections of hyaluronic acid fillers may persist as long as four weeks following treatment. So, I typically advise patients such as you--as hard as it may be for you to do so--to give your lips a full month to settle down before deciding how best to proceed. It would be a shame to dissolve the material without knowing for sure whether giving the swelling a bit more time to subside might have been all that is needed to achieve the desired results.
Another good rule of thumb (that applies to practically all areas injected with fillers and volumizers) is "What you see (immediately following treatment), is what you get (in the end, i.e. after all the "dust" of edema, bruising, etc. settles). In other words, if your lips looked great in the mirror immediately after the doctor treated you--no duck lips, no "trout" lips), then that is probably what you will get after the edema, which starts within a half hour of treatment, finally subsides a couple of weeks later.
If, after a month, you still are very unhappy, I would suggest returning to the treating physician to have the material dissolved with the enzyme. And should you decide to seek re-treatment, I would think it wise to wait at least a month after that (for all edema from the trauma from enzyme injections) to subside.
For the moment, patience is probably the soundest advice, and perhaps, when the time comes, a second opinion.